# SDR USAA2010082791835

- Difficulty date: August 21, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP BETWEEN BS 311 TO BS 312 & BETWEEN RBL 10 TO RBL 12.  REPAIRED FLOORBEAM T-CAP BETWEEN BS 311 TO BS 312 & BETWEEN RBL 10 TO RBL 12 IAW B737 SRM 53-10-51.
